Journal of Computational Finance

Welcome to Volume 4, Issue 3 of The Journal of Computational Finance. This issue is made up of 5 technical papers: ‘Control of credit risk collateralization using quasi-variational inequalities' by Felipe M. Aparicio from Universidad Carlos III de Madrid and Didier Cossin from the University of Lausanne; ‘Pricing American options: a comparison of Monte Carlo simulation approaches' by Michael C. Fu, Scott B. Laprise, Dilip Madan, Yi Su and Rongwen Wu from the University of Maryland; ‘Simple, fast and flexible pricing of Asian options' by Timothy R. Klassen from Columbia University; ‘Various types of double-barrier options' by Lawrence S.J. Luo from FinancialCAD Corporation; and ‘Brief Communications: A remark on the pricing of discrete lookback options' by Anders Öhgren.

You need to sign in to use this feature. If you don’t have a Risk.net account, please register for a trial.

Sign in
You are currently on corporate access.

To use this feature you will need an individual account. If you have one already please sign in.

Sign in.

Alternatively you can request an indvidual account here: